# SDR SWIA2020020748329

- Difficulty date: January 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE( SIDE SEAT RAIL) AT APPROX FS 708.0  HAS PITTING CORROSION INSIDE SEAT RAIL. L/H SIDE   (C-CHECK) RO 2/05/2020   REPLACED LH SIDE SEAT RAIL AT FS708. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED
